Ask The Doctor > Pending > Erectile Problems

Erectile Problems

Patient: I have been using a penis pump for the last month. About 3 days ago I decided to start using herbal supplements, Big Jim and the twins. unfortunately my sex drive declined since the beginning of the week and i became unable to keep an erection and experienced somewhat PE. I am a 22 year old male, and my sex habits have dramatically changed in the last month since I got in a committed relationship and started having sexual intercourse every night, many times a night. Also important to mention I had pneumonia for the last 7 days and have been taking medication for it until 2 days ago.

 

 

Symptoms: sore throat, premature ejaculation, erectile problems.

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment